# SDR AALA20170120001

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 47,396 hours, 23,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DFW-COS FLIGHT RETURNED TO DFW ACCOUNT TAIL COMPARTMENT OVERHEAT INDICATION. LANDING UNEVENTFUL. REMOVED AND REPLACED AIR CONDITIONING FLOW CONTROL VALVE CLAMP IAW AMM 21-31-02. LEAK AND OPERATIONAL CHECK GOOD. (CLOSED)
